# SDR TC8A97034

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF DUE TO BIG BANG ENGINE NR 2 (STALL).  INSPECTED PS3, PS4 AND PT2 LINES, NO DEFECTS NOTED.  PERFORMED HIGH POWER RUN, NO DEFECTS NOTED.  SWAPPED PRESSURE REGULATOR, HIGH STAGE BLEED AND CHECK VALVE IAW MM CHAPTER 36 FOR FURTHER TROUBLESHOOTING.
